Skip to Main content Skip to Navigation
Journal articles

Gaussian Distributions on Riemannian Symmetric Spaces: Statistical Learning With Structured Covariance Matrices

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01710198
Contributor : Lionel Bombrun Connect in order to contact the contributor
Submitted on : Thursday, February 15, 2018 - 4:51:18 PM
Last modification on : Friday, July 30, 2021 - 3:34:02 PM

Links full text

Identifiers

Citation

Salem Said, Hatem Hajri, Lionel Bombrun, Baba Vemuri. Gaussian Distributions on Riemannian Symmetric Spaces: Statistical Learning With Structured Covariance Matrices. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2018, 64 (2), pp.752 - 772. ⟨10.1109/TIT.2017.2713829⟩. ⟨hal-01710198⟩

Share

Metrics

Record views

204